# SDR C77A20120805028

- Difficulty date: August 3, 2012
- Submitted: August 5, 2012
- Operation: Air carrier
- Aircraft: N630CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 11,064 hours, 6,449 cycles
- Engine: Ge CF348E5
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Apu Bay
- Part time: 11,064 hours, 6,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL PANEL 351BZ, UPPER FLANGE IS CRACKED 0.400" & LOWER FLANGE IS CRACKED 0.360".  BOTH CRACKS ROUTED OUT AND NDT PERFORMED VERIFYING NO MORE CRACKING EXISTS.  IAW ETD 2012-170-010408 AND EA E175-53-283 REV IR WO 599670.
